×

Found 10,642 Documents (Results 1–100)

100
MathJax

Existence and uniqueness of fixed points of an integral operator of Hammerstein type. (English. Russian original) Zbl 07440668

Theor. Math. Phys. 208, No. 3, 1228-1238 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 440-451 (2021).
MSC:  45P05 47H10 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software